Numerical properties of Morgan-Voyce Numbers

A. F. Horadam
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 4, 1998, Number 1, Pages 38—42
Download full paper: PDF, 163 Kb

Details

Authors and affiliations

A. F. Horadam
The University of New England,
Armidale, Australia 2351

AMS Classification

  • 11B37

References

  1. M.H. Brocard. “Notes Elementaires sur le Probleme de Peel.” [* PELL (et non PEEL)-editorial correction.] Nouvelle Correspondance Mathematique 4 (1878): 166-167.
  2. L. Euler. Opera Omnia. Teubner, Leipzig (1911).
  3. A.F. Horadam. “New Aspects of Morgan-Voyce Polynomials.” (To appear in the proceedings of the Seventh International Conference on Fibonacci Numbers and Their Applications, Graz (Austria) (1997).
  4. A.M. Morgan-Voyce. “Ladder Networks Analysis Using Fibonacci Numbers.” I.R.E. Trans. Circuit Theory 6.3 (1959): 321-322.
  5. N.J.A. Sloane. “A Handbook of Integer Sequences.” Academic Press (1973).

Related papers

Cite this paper

Horadam, A. F. (1998). Numerical properties of Morgan-Voyce Numbers. Notes on Number Theory and Discrete Mathematics, 4(1), 38-42.

Comments are closed.